# SDR GTIA040646

- Difficulty date: July 6, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RSW - FLT 670 - FOUND FORWARD SLIDE IN L1 DOOR FOUND HOLDING PINS NOT CORRECT.  REMOVED AND REPLACED FORWARD L1 EVAC SLIDE.  (M)
